# SDR USAASB97054

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MX FOUND THE FOLLOWING EMERGENCY EXIT LIGHTS WOULD NOT TEST DURING OPERATIONAL TEST, L751 AND L752 ABOVE THE OVERWING EXIT HATCHES AND L748 AT THE AFT CABIN CEILING BULLNOSE.  MX REMOVED AND REPLACED THE M1051 BATTERY PACK AND CHARGER FOR THE AFT CABIN CEILING BULLNOSE EMERGENCY LGIHT AND THE M1053 BATTERY PACK FOR THE OVERWING EXIT HATCH LIGHTS PER MM 33-51-81.  OPERATIONAL CHECK GOOD.  (M)
